Show simple item record

dc.creatorAkkouchi, Mohamed
dc.creatorRhali, Lalaoui
dc.date.accessioned2019-07-03T16:29:09Z
dc.date.available2019-07-03T16:29:09Z
dc.date.created2005
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73535
dc.descriptionIn this paper, we determine the general solutions of the functional equation f(ux + (L − 1)vy, xv + yu + (L − 2)yv) = g(x, y) h(u, v), where f, g, h : K2 --- and gt; K are unknown functions and L in K* := K \ {0}, where K = R (resp. C) the real (resp. complexe) field. We also treat the functional equation f(ux + (L − 1)vy, xv + yu + (L − 2)yv, zw + (μ −1)ts, zs+tw+(μ−2)ts) = g(x, y, z, t) h(u, v,w, s), where f, g, h : K4 --- and gt; K are unknown functions. We do not require any continuity condition on the unknown functions. This paper may be considered as a continuation to the paper [2].
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40300
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 12, núm. 1 (2005); 57-62 Boletín de Matemáticas; Vol. 12, núm. 1 (2005); 57-62 2357-6529 0120-0380
dc.subjectFunctional equations
dc.subjectmultiplicative functions
dc.subjectdeterminant of a matrix.
dc.titleGeneral solutions of some functional equations
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationAkkouchi, Mohamed and Rhali, Lalaoui (2005) General solutions of some functional equations. Boletín de Matemáticas; Vol. 12, núm. 1 (2005); 57-62 Boletín de Matemáticas; Vol. 12, núm. 1 (2005); 57-62 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/38011/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record